I took two Tylenol 3 30mg tablets (with codeine) for

Patient

Q: I took two Tylenol 3 30mg tablets (with codeine) for my shoulder pain, and a 10mg tablet of Ran-Escitalopram which is for my mood swings lately at the same time just before bed because I forgot to take the Escotalopram earlier in the day. And now I'm feeling sort of weird, a little nauseated, and a tad spaced out if that makes sense. I have a bit of an increased heart rate too but I assume that's from the mild anxiety I get when I get nauseated. Anyways. Am I okay to take these pills together? Should I seek help or just avoid taking them at the same time?

Thanks

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi. I had a partial coectomy 1 year ago. Since that time, my abdomen has been very hard, it sticks way out and is lar...

Q: I have had continuous lower back pain for the past few months that has not been resolved. I went to a chiropractor a...

Q: I am awaiting an MRI due to what my Doctor thinks could be a trapped nerve. I've had pins and needles, pain and weakn...

Q: I had sex for the first time with my now ex gf (unprotected) and barely 3days after, i noticed peeling on my penis ...

Q: A couple days ago I was preparing dinner on my stove. while i cutting chicken on one burner which i thought was off ,...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews